Franco Saliola
Franco Saliola
Professeur de Mathématiques, Université du Québec à Montréal
Email verificata su uqam.ca - Home page
TitoloCitata daAnno
Combinatorics on words: Christoffel words and repetition in words
J Berstel, A Lauve, C Reutenauer, F Saliola
160*2008
Supercharacters, symmetric functions in noncommuting variables, and related Hopf algebras
M Aguiar, C André, C Benedetti, N Bergeron, Z Chen, P Diaconis, ...
Advances in Mathematics 229 (4), 2310-2337, 2012
862012
A lift of the Schur and Hall–Littlewood bases to non-commutative symmetric functions
C Berg, N Bergeron, F Saliola, L Serrano, M Zabrocki
Canadian Journal of Mathematics 66 (3), 525-565, 2014
392014
The quiver of the semigroup algebra of a left regular band
FV Saliola
International Journal of Algebra and Computation 17 (08), 1593-1610, 2007
382007
The face semigroup algebra of a hyperplane arrangement
FV Saliola
Canadian Journal of Mathematics 61 (4), 904-929, 2009
352009
Some notes on the equivalence of first-order rigidity in various geometries
FV Saliola, W Whiteley
arXiv preprint arXiv:0709.3354, 2007
292007
Combinatorial topology and the global dimension of algebras arising in combinatorics
S Margolis, F Saliola, B Steinberg
arXiv preprint arXiv:1205.1159, 2012
262012
On the quiver of the descent algebra
FV Saliola
Journal of Algebra 320 (11), 3866-3894, 2008
242008
Primitive orthogonal idempotents for R-trivial monoids
C Berg, N Bergeron, S Bhargava, F Saliola
Journal of Algebra 348 (1), 446-461, 2011
222011
Spectra of symmetrized shuffling operators
V Reiner, F Saliola, V Welker
American Mathematical Society 228 (1072), 2014
212014
Indecomposable modules for the dual immaculate basis of quasi-symmetric functions
C Berg, N Bergeron, F Saliola, L Serrano, M Zabrocki
arXiv preprint arXiv:1304.1224, 2013
192013
Eigenvectors for a random walk on a left-regular band
F Saliola
Advances in Applied Mathematics 48 (2), 306-311, 2012
182012
Semigroups embeddable in hyperplane face monoids
S Margolis, F Saliola, B Steinberg
Semigroup Forum 89 (1), 236-248, 2014
152014
Pieri operators on the affine nilCoxeter algebra
C Berg, F Saliola, L Serrano
arXiv preprint arXiv:1203.4465, 2012
122012
Constraining plane configurations in CAD: circles, lines, and angles in the plane
F Saliola, W Whiteley
SIAM Journal on Discrete Mathematics 18 (2), 246-271, 2004
122004
Multiplicative structures of the immaculate basis of non-commutative symmetric functions
C Berg, N Bergeron, F Saliola, L Serrano, M Zabrocki
Journal of Combinatorial Theory, Series A 152, 10-44, 2017
102017
The down operator and expansions of near rectangular k-Schur functions
C Berg, F Saliola, L Serrano
Journal of Combinatorial Theory, Series A 120 (3), 623-636, 2013
102013
Spectral analysis of random-to-random Markov chains
AB Dieker, FV Saliola
Advances in Mathematics 323, 427-485, 2018
92018
Cell complexes, poset topology and the representation theory of algebras arising in algebraic combinatorics and discrete geometry
S Margolis, F Saliola, B Steinberg
arXiv preprint arXiv:1508.05446, 2015
92015
The Loewy length of the descent algebra of type D
FV Saliola
Algebras and representation theory 13 (2), 243-254, 2010
72010
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20